# SDR AALA201703169022

- Difficulty date: March 11, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug MD 83
- Aircraft serial: 49452
- Aircraft time: 89,133 hours, 42,329 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CAPTAIN DIRECT VIEW WINDOW WILL NOT OPEN AND IS VERY LOUD.  ADJUSTED, CLEANED AND LUBRICATED WINDOW IAW AMM 56-10-03.  OPERATIONAL CHECK GOOD.
